Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Gromov-Hausdorff hyperspace of nonnegatively curved $ 2$-spheres


Author: Igor Belegradek
Journal: Proc. Amer. Math. Soc. 146 (2018), 1757-1764
MSC (2010): Primary 53C21; Secondary 52A20, 53C45, 54B20, 57N20
DOI: https://doi.org/10.1090/proc/13910
Published electronically: November 13, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study topological properties of the Gromov-Hausdorff metric on the set of isometry classes of nonnegatively curved $ 2$-spheres.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C21, 52A20, 53C45, 54B20, 57N20

Retrieve articles in all journals with MSC (2010): 53C21, 52A20, 53C45, 54B20, 57N20


Additional Information

Igor Belegradek
Affiliation: School of Mathematics Georgia Institute of Technology Atlanta, Georgia 30332-0160
Email: ib@math.gatech.edu

DOI: https://doi.org/10.1090/proc/13910
Keywords: Nonnegative curvature, convex body, hyperspace, space of metrics, Gromov-Hausdorff, infinite dimensional topology
Received by editor(s): June 7, 2017
Published electronically: November 13, 2017
Communicated by: Lei Ni
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society